# SDR AALA981645

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1010-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN STRINGER 28LT STATION 1010-1020, CORROSION OUTBOARD STRINGER 28 LT, STATION 1010-1015.  REMOVED DAMAGED STRINGER.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 PAGE 4B DETAIL 1, 12 INCHES IN LENGTH.  (M)
